I am a 19 year old female suffering from a number of problems. In June I started experiencing back pain in both my upper and lower back. I was involved in a car accident in May. After making an appointment with my physician I was prescribed Naprosyn for a week. The doctor had 15 different X-rays taken of my back. When the x-rays came in the doctor told me that there was nothing wrong with my spine (alignment being fine and no damage to the soft tissue.) After taking the medication for a week my back gave me no problems. I was also told at the doctors office that my blood pressure was high and that I had an irregular heart beat. I've since then had an EKG done and no problems were found. Anyways over the past two weeks the pain has returned to my upper back. Between my shoulder blades and I've begun experiencing muscle spasms and twitching in my right thumb, my left eye and my left foot. Could these problems be related? Could they be serious? Please help. Thank you!
Pain between the shoulder-blades and twitching of the right thumb could result from a pinched nerve in the neck. This pinching (if present) may or may not be related to your prior neck and low back pain, or to the injury that you suffered. I do not know how the twitching in the left foot and left eye figure in. Intermittent twitching of muscles is often a normal phenomenon.
If your symptoms are persistent and significantly bothersome, a neurological consult is something you may benefit from. Let me reassure you, however, that it is quite unlikely that you have any serious neurological problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.